Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What could be the reasons for chills and cold hands for a 66 year old?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2006
Answered : 2216 Questions
Question
Hello i am wirried about my gentleman friend. He has been having symptoms of chills , lack of energy, cold hands and feet. He us 66 retired . Ty
Posted Fri, 8 Aug 2014 in Medicines and Side Effects
 
 
Answered by Dr. Klerida Shehu 17 minutes later
Hi I read your query. It looks like some kind of infection. I suggest consulting a specialist on infective disease.
Above answer was peer-reviewed by
 
Follow-up: What could be the reasons for chills and cold hands for a 66 year old? 6 minutes later
His blood work is fine could this be anxiett?
 
 
Answered by Dr. Klerida Shehu 32 hours later
Brief Answer:
Possibly....

Detailed Answer:
Hi back,

Thank you for following up.

The symptoms your gentleman friend is having might indicate common viral infection although his blood work was fine.

If no viral infection, then, anxiety is another possibility.

Advise to give him:
- drink plenty of fluids (water, juice, soups) to keep well hydrated
- acetaminophen or ibuprofen for chills
- multivitamin supplements (containing vit.C and B) for his lack of energy


Hope it helped! Wish fast recovery!
Dr.Klerida
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor